# SDR DALA2021060203012

- Difficulty date: May 30, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 60,265 hours, 7,798 cycles
- System (JASC): 7603 · Power Lever
- Part: Warning Message
- Condition: False Activation
- Location: Thrust Levers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 3318 -ATO- DUE TO (THRUST NOT SET FOR T/O) MESSAGE. THRUST LEVERS SET TO MCT FLEX. CORRECTIVE ACTION: NO FAULTS ON THE PFR. MESSAGE WAS A RESULT OF THE THRUST LEVER SETTING.(7379928)
